Article

Geometric and Functional Analysis

, Volume 23, Issue 4, pp 1262-1277

On the Sharpness of Mockenhaupt’s Restriction Theorem

  • Kyle HambrookAffiliated withDepartment of Mathematics, University of British Columbia
  • , Izabella ŁabaAffiliated withDepartment of Mathematics, University of British Columbia Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove that the range of exponents in Mockenhaupt’s restriction theorem for Salem sets (Geom Funct Anal 10:1579–1587, 2000), with the endpoint estimate due to Bak and Seeger (Math Res Lett 18:767–781, 2011), is optimal.

Mathematics Subject Classification

28A78 42A32 42A38 42A45